Journal of the Mathematical Society of Japan

Spaces of discrete shape and c -refinable maps that induce shape equivalences

M. A. MORÓN and F. R. Ruiz del PORTAL

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 49, Number 4 (1997), 713-721.

Dates
First available in Project Euclid: 10 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226327607

Digital Object Identifier
doi:10.2969/jmsj/04940713

Mathematical Reviews number (MathSciNet)
MR1466361

Zentralblatt MATH identifier
0907.54008

Subjects
Primary: 54C56: Shape theory [See also 55P55, 57N25]

Citation

A. MORÓN, M.; R. Ruiz del PORTAL, F. Spaces of discrete shape and $c$ -refinable maps that induce shape equivalences. J. Math. Soc. Japan 49 (1997), no. 4, 713--721. doi:10.2969/jmsj/04940713. https://projecteuclid.org/euclid.jmsj/1226327607


Export citation